# SDR QXEA2010070800389

- Difficulty date: July 8, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 21,318 hours, 15,408 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK - CORROSION FOUND ON SEAT TRACK LOCATED ON LBL 2700 BETWEEN FS364 AND FS379.  BLENDED CORROSION ON FLOOR SEAT TRACK, ORIGINAL THICKNESS .260, REMOVED .039, MAX ALLOWABLE IS .035, REMAINING MATERIAL IS .221.  BLEND IS OUT OF LIMITS IAW REO 670-53-00-013.  REMOVED SEAT TRACK IAW IAW AMM 53-00-49-000-801-A03. CUT OUT CORRODED AREA AND SPLICED IN NEW SEAT TRACK IAW REO 670-53-00-074.  PREPARED FASTENER HOLES IAW SRM 51-40-11-001-001-A01.  INSTALLED SERVICEABLE SEAT TRACK AT FS376-379 AND NEW SEAT TRACK AT AT FS364-376 IAW AMM 53-00-49-400-801-A03.
